BibTeX record: journals/cj/EllimanY04

download as .bib file

@article{DBLP:journals/cj/EllimanY04,
  author    = {David G. Elliman and
               Sherin M. Youssef},
  title     = {A New Intelligent Agent-based Strategy for Constrained Multiple Destination
               Routing Problems},
  journal   = {Comput. J.},
  volume    = {47},
  number    = {6},
  pages     = {708--727},
  year      = {2004},
  url       = {http://dx.doi.org/10.1093/comjnl/47.6.708},
  doi       = {10.1093/comjnl/47.6.708},
  timestamp = {Tue, 28 Jun 2011 15:16:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/EllimanY04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}